Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suddenly started feeling headache, dizzy, tired and pounding heart rate. What to do?

Hi there, I ve returned home for xmass to the family and havent done any exercise for around 3 weeks I normally run 7 miles twice a week. But sudden the last couple of days I can feel my heart pounding at a average rate and my body aches and feel very slightly dizzy and I dont know why. I havent been sleeping properly and also feel tired, I ve been trying to eat at proper times and eating fruit but I still have it so not sure what it is or what to do?
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello james, this is general weakness but you should go for complete blood test and ecg.check your blood pressure and pulse rate.If you come with every thing is normal then you can use herbal madicine ashwagandha powder 1 tsf with milk 2 times a day , this is very good in your weakness also you can take antioxidant with this.
Answered: Fri, 28 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor